# SDR ASAA2013102396323

- Difficulty date: October 23, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 69353654
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BS 380 - 400 BL 0 CRACKED. R & R FLOORBOARD SUPPORT IAW SRM 51-40-02-0G-0.
